# SDR DHL9872641D

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, FWD PIT LEFT SIDEWALL STA 540 FRAME SHEARTIE CRACKED BET STR 22L AND 21L.  CUT OUT DAMAGED AREA, INSTALLED SHEARTIE PER SRM 53-10-4, 6 BY 4.5, FILLER 5.5 BY 4.5.  N/R 3528.
